... how to I wean off of it
16 Mar 2011
Yes, Halog E is a potent steroid, but if used correctly, is safe.
The idea is to gain control of the skin irritation (eczema, I am assuming) with something strong and then maintain, with a less potent steroid.
Apply it sparingly as directed (not to broken skin). As soon as the skin irritation shows signs of improvement see your doctor again. Your doctor will guide you on how long to use it for so that the condition is controlled and then will prescribe a weaker steroid for you to use to keep the eczema at bay.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 24 Sep 2009
1 answer • 11 Nov 2009
... They were given to me by my doctor to be used all together. He said I should try to get off the Halog after 2 weeks. I have rosacea and ...
1 answer • 25 Jan 2011
1 answer • 23 Mar 2011
I took minimal doses of Tylenol Regular Strength following gum surgery this week and am have severe stomach ache and bowel upset.
1 answer • 11 Jul 2014